RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2002, Volume 38, Number 1  


Ordinary Differential Equations
Exact Formulas for the General Solution of a Class of Standard Ordinary Linear Differential Equations: I
I. L. Barskii
3
Construction and Localization of Quasiinvariant Sets of Dynamical Systems
V. V. Zaitsev
11
A Minimal Polynomial for Finding the Switching Instants and the Support Vector of the Controllability Domain
V. I. Korobov, G. M. Sklyar, V. V. Florinskii
16
A Parametric Optimal Control Problem for a Descriptor System with an Algebraic Inequality Constraint
O. I. Kostyukova
20
The Convergence of the Solution of a Matrix Riccati Equation to the Maximal Stationary Solution in the Critical Case
L. A. Safonov, V. V. Strygin
29
Reduction of Triangular Controlled Systems to Linear Systems Without Changing the Control
E. V. Sklyar
34
The Most Preferred Equilibrium in Noncooperative Differential Games
È. R. Smol'yakov
44
The Baire Class of Some Exponents of Families of Vector Bundle Automorphisms
K. E. Shiryaev
53

Partial Differential Equations
The Asymptotic Behavior of Eigenvalues of a Boundary Value Problem for a Second-Order Elliptic Operator-Differential Equation with a Discontinuous Coefficient
B. A. Aliev
58
Shape Differentiability of Solutions of Boundary Value Problems and Approximate Solutions
S. A. Belov
63
The Stability of a Step-Like Contrast Structure in the Case of a Multiple Root of the Equation for the Transition Point
V. F. Butuzov, V. V. Kiryushin
70
An Application of the Contour Integral Method to a Mixed Problem of Dynamic Impact Theory
S. I. Gaiduk, N. J. Yurchuk
81
The Goursat Problem for Second-Order Hyperbolic Systems with Nonsplitting Leading Parts
O. M. Dzhokhadze
87
On a Fourth-Order Partial Differential Equation with Three Independent Variables
V. I. Zhegalov, E. A. Utkina
93
A Multidimensional Inverse Boundary Value Problem for a Linear Hyperbolic Equation in a Bounded Domain
M. A. Kuliev
98
A Class of Extremal Problems for Partial Differential Equations
S. B. Rukhlina
102
Solution of a Gasdynamic Problem for an Equation of Mixed Type with Nonsmooth Degeneration Line
K. B. Sabitov, A. A. Karamova
111
Generalized Lagrangian Coordinates and the Uniqueness of the Solution of a Linear Transport Equation
S. A. Sazhenkov
117

Short Communications
Oscillation Criteria for Second-Order Differential Equations of Neutral Type with Mixed Arguments
J. Dzurina, J. Buša, E. A. Hayryan
126
A Nonlocal Boundary Value Problem for a Degenerate Elliptic Equation
M. Mirsaburov
129
Solvability of the Third Nonlinear Two-Point Boundary Value Problem on the Plane
A. N. Naimov
132

Chronicle
Seminar on Problems of Nonlinear Dynamics and Control at Moscow State University
134
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019